Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 2, 2017, 8:46 AM CST for 5 counties in Texas; Sabine Parish, Louisiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2017, 8:46 AM CST (14:46 UTC)
- Expired
- Jan 2, 2017, 9:30 AM CST
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sabine Parish, LA, Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Ft Polk radar (KPOE), 105 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 9:06 AM CST | TSTM WND DMG | 6 S San Augustine, TX | TREE DOWN ON 1751 SOUTH OF 103 |
| Jan 2, 9:30 AM CST | TSTM WND DMG | 6 Ne San Augustine, TX | LARGE LIMBS / BRANCHES DOWN LESS THAN 2... CHICKEN HOUSE ROOF DAMAGED IN PATROON TX... WIND EST 55 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 6:12 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 2.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
354
WUUS54 KSHV 021446
SVRSHV
LAC085-TXC005-347-403-405-419-021530-
/O.NEW.KSHV.SV.W.0007.170102T1446Z-170102T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
846 AM CST MON JAN 2 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Western Sabine Parish in northwestern Louisiana...
Southeastern Nacogdoches County in eastern Texas...
Southeastern Shelby County in eastern Texas...
Eastern Angelina County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
* Until 930 AM CST
* At 846 AM CST, severe thunderstorms were located along a line
extending from near Woden to near Etoile to 12 miles north of
Rockland to near Ebenezer to 8 miles southeast of Colmesneil,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Center, Milam, San Augustine, Zwolle, Hemphill, Pineland, Patroon,
Bland Lake, Neuville, Woden, Rosevine, Etoile, Macune, Shelbyville,
Chireno, Huxley, Noble, Broaddus, Jericho and Bronson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3130 9444 3143 9464 3195 9399 3192 9397
3189 9390 3185 9388 3185 9384 3177 9373
3161 9364 3143 9358 3117 9369 3116 9391
3114 9404 3111 9406 3106 9433
TIME...MOT...LOC 1446Z 231DEG 46KT 3143 9452 3134 9439 3117 9431 3099
9425 3086 9430
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
019
WWUS54 KSHV 021518
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
918 AM CST MON JAN 2 2017
TXC005-347-021528-
/O.CAN.KSHV.SV.W.0007.000000T0000Z-170102T1530Z/
Nacogdoches TX-Angelina TX-
918 AM CST MON JAN 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NACOGDOCHES AND
EASTERN ANGELINA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3138 9413 3168 9432 3195 9399 3192 9397
3189 9390 3185 9388 3185 9384 3177 9373
3161 9364 3143 9358 3117 9369 3116 9391
3114 9404 3111 9406 3110 9412
TIME...MOT...LOC 1518Z 231DEG 46KT 3168 9415 3159 9402 3142 9394 3124
9388 3111 9394
$$
LAC085-TXC403-405-419-021530-
/O.CON.KSHV.SV.W.0007.000000T0000Z-170102T1530Z/
Sabine LA-Shelby TX-San Augustine TX-Sabine TX-
918 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR WESTERN SABINE PARISH...EASTERN SHELBY...EASTERN SAN AUGUSTINE
AND SABINE COUNTIES...
At 918 AM CST, severe thunderstorms were located along a line
extending from Neuville to near Patroon to near Rosevine to near
Pineland to near Browndell, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Center, Milam, San Augustine, Zwolle, Hemphill, Pineland, Patroon,
Bland Lake, Neuville, Rosevine, Shelbyville, Huxley, Noble, Jericho,
Bronson, McElroy, Yellowpine, Chinaquapin, Hurstown and Sexton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3138 9413 3168 9432 3195 9399 3192 9397
3189 9390 3185 9388 3185 9384 3177 9373
3161 9364 3143 9358 3117 9369 3116 9391
3114 9404 3111 9406 3110 9412
TIME...MOT...LOC 1518Z 231DEG 46KT 3168 9415 3159 9402 3142 9394 3124
9388 3111 9394
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 6:49 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 2, 6:49 AM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
649 AM CST Mon Jan 2 2017
.UPDATE...
Sent an update to account for Tornado Watch #002 in effect until 2
pm for all of Northeast Texas...Northern Louisiana as well as most
of Southwest Arkansas. Also trimmed a little off the southern and
western flank from the previous Dense Fog Advisory and extended
the remainder of the Advisory until 9 am this morning.
No other changes at this time...13.
&&
.PREV DISCUSSION... /issued 552 AM CST Mon Jan 2 2017/
AVIATION...
Low cigs/vsbys will continue to affect area terminals through this
afternoon, as tstms increase in coverage ahead of an upper level
disturbance. Gusty winds, possibly in excess of 40 to 50 kts under
stronger storms, will be possible in the vc of any convection.
Tstms will come to an end from w to e by this evening, and
conditions should rapidly improve into the VFR thereafter.
Otherwise, expect ely winds 5-10 kts to become w to swly later
today. /12/
PREV DISCUSSION... /issued 258 AM CST Mon Jan 2 2017/
DISCUSSION...
Strong convection already developing in an area of strong
isentropic lift just south of our region as well as across
portions of NW LA and into SW AR. VAD Wind Profiler from 88D
indicates that 5kft winds are approaching 40kts from the SSW.
Likely that the activity across SW AR and NW LA is elevated in
nature resulting in a hail threat given that the warm front as of
08z was located near a Tyler...Center...Natchitoches to Natchez
line. As the convection to our south lifts northward along with
the northward moving warm front...will need to monitor the
likelihood of this convection becoming more surface based with
time which would in turn result in a wind and/or isolated tornado
threat.
Otherwise...areas of dense fog continues to be a problem across
much of the Four State Region this morning. Current Dense Fog
Advisory runs through 6 AM this morning and thinking is that as
the warm front moves northward this morning...near or in the
vicinity of the I-20 corridor by 6 AM...the warm sector airmass
should have enough mixing associated with it that fog should mix
out as well. That might not be the case with the dense fog north
of the I-20 corridor across SE OK...the northern third of NE TX
into S AR so will need another update at 12z and will determine
what to do with the present Dense Fog Advisory at that time.
Otherwise...our big weather maker for the day in the form of a
vigorous upper level trough was located across the TX Hill Country
early this morning with developing convection from Junction City
and Stephenville to near Wichita Falls Texas and Lawton Oklahoma.
Short term progs are in good agreement with this upper trough
becoming more negatively tilted as it moves into Central Texas and
into the Middle Red River Valley of NE TX/SE OK and SW AR through
the late morning and early afternoon hours. The warm front by late
morning should be in the vicinity of the AR/LA border and this
will result in a severe weather threat across all but our extreme
northern zones throughout the day today. Large hail and damaging
thunderstorm wind gusts appear the main threat but backing of sfc
winds in the warm sector will also pose a tornado threat and
earlier discussion with the Storm Prediction Center suggests that
a Tornado Watch will become necessary later this morning to the
east of Severe Thunderstorm Watch #001 currently in effect just to
our west. The good news is that this trough is a very quick mover
with the intense convection expected to be east of our eastern
most zones by mid aftn as dry slotting quickly fills in behind the
convection.
Did not make too many significant changes to the extended package
given the serious concern to the short term but the big cool down
will commence late Tuesday and Tuesday Night in the form of a
strong cold front. This front is a little slower in the latest
short term progs compared to this time yesterday given its very
shallow nature initially but kept the post frontal airmass and
extended periods dry through Friday with perhaps some returning
moisture for next weekend resulting in the need for some small
pops. The ECMWF is much colder in the Wed through Fri timeframe
than the GFS and it does try to generate some precipitation late
Thu through Fri in association with a reinforcing shot of colder
air. Seeing that the ECMWF continues to struggle with any sort of
consistency with its precip generation with this second intrusion
of cold air by late week...will leave any winter precipitation
mention out for now.
Thanks for coordination this morning SPC and neighboring offices.
Prelims to follow...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 50 73 44 / 100 10 0 10
MLU 73 52 75 46 / 100 10 0 10
DEQ 67 42 67 35 / 100 10 10 10
TXK 68 48 69 39 / 100 10 0 10
ELD 69 47 71 42 / 100 10 0 10
TYR 73 48 71 38 / 100 10 0 10
GGG 75 48 72 40 / 100 10 0 10
LFK 75 48 75 44 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Dense Fog Advisory until 9 AM CST this morning for ARZ050-051-
059>061-070>073.
LA...Dense Fog Advisory until 9 AM CST this morning for LAZ001>006.
OK...Dense Fog Advisory until 9 AM CST this morning for OKZ077.
TX...Dense Fog Advisory until 9 AM CST this morning for TXZ097-112-
126-138.
&&
12/13Hazardous weather outlook, Jan 2, 3:21 AM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 321 AM CST MON JAN 2 2017 ARZ050-051-059-OKZ077-TXZ096-021800- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATER THIS MORNING BEFORE ENDING ACROSS THE REGION THIS AFTERNOON. WHILE SOME OF THESE STORMS COULD BE STRONG IN NATURE POSING A HAIL AND OR WIND THREAT...THE MORE SIGNIFICANT SEVERE THUNDERSTORM POSSIBILITY TODAY SHOULD STAY TO THE SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED BUT WILL BE NECESSARY FOR COUNTIES FURTHER SOUTH OF THE REGION THIS MORNING. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112- 124>126-136>138-149>153-165>167-021800- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG EARLY THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATE THIS MORNING INTO THE AFTERNOON HOURS BEFORE ENDING LATE IN THE AFTERNOON. SOME OF THESE STORMS WILL BE STRONG TO SEVERE...PRODUCING DAMAGING THUNDERSTORM WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BRIEF HEAVY DOWNPOURS WILL ALSO ACCOMPANY THE STRONGEST STORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS THE REGION BECAUSE OF THE LIKELIHOOD OF SEVERE THUNDERSTORMS. 13
In the hours before
Special weather statement, Jan 2, 4:00 AM CST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
400 AM CST MON JAN 2 2017
LAZ014-021-022-021045-
Caldwell LA-La Salle LA-Ouachita LA-
400 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALDWELL...NORTHEASTERN
LA SALLE AND SOUTHEASTERN OUACHITA PARISHES UNTIL 445 AM CST...
At 359 AM CST, Doppler radar was tracking a strong thunderstorm near
Rosefield, or 9 miles south of Columbia, moving north at 35 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Columbia, Clarks, Grayson and Riverton.
LAT...LON 3207 9193 3201 9189 3193 9193 3193 9200
3188 9201 3192 9216 3247 9204 3245 9194
3240 9200 3228 9203 3227 9199 3223 9201
3221 9199 3219 9201 3220 9197 3217 9198
3216 9190 3214 9190 3212 9187 3209 9187
TIME...MOT...LOC 0959Z 194DEG 31KT 3197 9204
12Special weather statement, Jan 2, 6:50 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
650 AM CST MON JAN 2 2017
TXZ152-153-165>167-021330-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
650 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NACOGDOCHES...
EASTERN SHELBY...SOUTHEASTERN ANGELINA...SAN AUGUSTINE AND WESTERN
SABINE COUNTIES UNTIL 730 AM CST...
At 650 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Martinsville to near Etoile to 12 miles
south of Huntington. Movement was northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Augustine, Pineland, Rosevine, Patroon, Etoile, Macune,
Shelbyville, Bland Lake, Neuville, Zavalla, Chireno, Huxley,
Broaddus, Hurstown, Denning, Sexton, Calgary, Jericho, Shawnee and
Bronson.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3110 9469 3132 9449 3159 9437 3191 9398
3179 9387 3165 9382 3160 9384 3156 9382
3114 9400 3108 9422
TIME...MOT...LOC 1250Z 238DEG 38KT 3158 9440 3132 9439 3111 9454
12Special weather statement, Jan 2, 7:30 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
730 AM CST MON JAN 2 2017
TXZ136-138-149>153-165-166-021415-
Smith TX-Cherokee TX-Panola TX-Harrison TX-Angelina TX-
Nacogdoches TX-San Augustine TX-Rusk TX-Shelby TX-
730 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...SOUTHEASTERN
HARRISON...PANOLA...RUSK...NACOGDOCHES...WESTERN SHELBY...
NORTHWESTERN ANGELINA...NORTHWESTERN SAN AUGUSTINE AND EASTERN
CHEROKEE COUNTIES UNTIL 815 AM CST...
At 730 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Troup to near Alto to 8 miles northwest of
Apple Springs. Movement was east at 60 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lufkin, Nacogdoches, Henderson, Carthage, Center, Hudson, San
Augustine, Troup, Tatum, Alto, Tenaha, Timpson, Garrison, Beckville,
Wells, Deberry, Elysian Fields, Pinehill, Martinsville and Trawick.
A tornado watch remains in effect until 200 PM CST for eastern and
northeastern Texas.
LAT...LON 3128 9488 3130 9490 3132 9490 3134 9491
3134 9496 3138 9495 3142 9500 3144 9500
3145 9505 3147 9506 3147 9509 3169 9507
3216 9518 3247 9419 3190 9408 3136 9414
3127 9489
TIME...MOT...LOC 1330Z 255DEG 53KT 3214 9510 3171 9502 3131 9506
12Special weather statement, Jan 2, 7:55 AM CST, 51 minutes before
Special Weather Statement National Weather Service Shreveport LA 755 AM CST MON JAN 2 2017 LAZ001>003-010>012-021445- De Soto LA-Bossier LA-Bienville LA-Red River LA-Caddo LA-Webster LA- 755 AM CST MON JAN 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...CENTRAL DE SOTO...NORTHWESTERN RED RIVER...SOUTHEASTERN CADDO...WEST CENTRAL BIENVILLE AND SOUTHEASTERN BOSSIER PARISHES UNTIL 845 AM CST... At 755 AM CST, Doppler radar was tracking a strong thunderstorm near Mansfield, moving northeast at 55 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Shreveport, Bossier City, Mansfield, Haughton, Stonewall, Ringgold, Sibley, Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, South Mansfield, Grand Cane, Jamestown, Stanley, Carmel, Curtis, Fillmore and Bodcau. A tornado watch remains in effect until 200 PM CST for northwestern Louisiana. LAT...LON 3185 9381 3198 9398 3270 9351 3244 9311 TIME...MOT...LOC 1355Z 215DEG 49KT 3207 9376 12
Local storm report, Jan 2, 8:21 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 10 NNE MOUNT ENTERPRISE 32.05N 94.65W
01/02/2017 RUSK TX EMERGENCY MNGR
TREE DOWN ACROSS FM 840 IN SE RUSK NEAR BRACHFIELD
&&
EVENT NUMBER SHV1700001
25Special weather statement, Jan 2, 8:29 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
829 AM CST MON JAN 2 2017
LAZ017-TXZ152-153-165>167-021530-
Sabine LA-Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
Shelby TX-
829 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH...
SOUTHEASTERN NACOGDOCHES...SOUTHEASTERN SHELBY...ANGELINA...SAN
AUGUSTINE AND SABINE COUNTIES UNTIL 930 AM CST...
At 828 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Lufkin to 11 miles south of Huntington to 6
miles southwest of Colmesneil. Movement was northeast at 65 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lufkin, Milam, Hudson, Huntington, San Augustine, Zwolle, Hemphill,
Pineland, Patroon, Bland Lake, Neuville, Woden, Rosevine, Etoile,
Macune, Zavalla, Chireno, Huxley, Broaddus and Bronson.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3107 9459 3135 9482 3185 9389 3185 9386
3155 9357 3128 9351 3128 9353 3124 9356
3119 9355 3117 9358 3116 9391 3114 9404
3111 9406 3103 9447
TIME...MOT...LOC 1428Z 244DEG 58KT 3131 9474 3111 9457 3085 9451
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:08 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 52 min |
| Jan 2, 6:31 AM CST | Severe Thunderstorm Warning | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Nacogdoches and 6 more | 59 min |
| Jan 2, 6:50 AM CST | Special Weather Statement | SHV | San Augustine | 40 min |
| Jan 2, 7:28 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more | 62 min |
| Jan 2, 7:30 AM CST | Special Weather Statement | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 45 min |
| Jan 2, 7:41 AM CST | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Jan 2, 8:09 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 51 min |
| Jan 2, 8:29 AM CST | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 61 min |
| Jan 2, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 62 min |
| Jan 2, 2:24 AM CST | Special Weather Statement | SHV | Webster | 51 min |
| Jan 2, 2:50 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 40 min |
| Jan 2, 3:21 AM CST | Special Weather Statement | SHV | LaSalle | 39 min |
| Jan 2, 3:23 AM CST | Special Weather Statement | SHV | Natchitoches | 52 min |
| Jan 2, 4:00 AM CST | Special Weather Statement | SHV | Caldwell | 45 min |
| Jan 2, 7:55 AM CST | Special Weather Statement | SHV | De Soto | 50 min |
| Jan 2, 10:18 AM CST | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Grant, Natchitoches, Red River, Sabine and 1 more | 42 min |
| Jan 2, 10:53 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 52 min |
| Jan 2, 11:33 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.